hi bianco ,i think you will find you havent got a mental health problem,and you will not need tablets after what you have been through you will have lots of emotional thoughts and anxiety its all part of the process that we go through,just dont feel bad about haveing them ,when you are haveing active treatment you just seem to get through it then when rads are over and its just tablets you have more time to process it,be kind to yourself through this,i have anxiety problems too but have learnt to except it and find ways to deal with it ,i really hope you start to feel better soon,and the anxiety gets easier for you its very very emotionally draining going through bc ,i wish i could wave a magic wand and take away the anxiety for you xxxxx little fairy take care bianco
Yes, yes, and yes x
I've just stopped taking Letrozole 6 days ago, and already I feel better for it x My Oncologist told me to take 4 weeks off, and see how I feel x If I don't have anxiety, he's going to start me on another after the 4 weeks x
I hope you're keeping well Xx 🙂
So sorry to hear you've been feeling down and anxious. My mum has been suffering from extreme anxiety and depression since starting her hormone treatment but we're still yet to know whether it's down to the hormone treatment or if it is due to the trauma of diagnosis and treatment.
Either way if I've learnt anything from my experience with my mum, it's to act on those feelings as soon as you notice them, because if they are ignored they could spiral and become much more of an impact.
From hearing people's experiences and reading through this forum I gather that it can be quite common to have some feelings of anxiety and depression after treatment. Yet, whether it is normal for everyone who has been through BC or not, they are still feelings that should be acknowledged and so I would urge anyone to seek help for this.
Hope this helps
Go to your GP I say, talk about the symptoms you are feeling, don't hesitate to do so.
It could be the bc diagnosis and all the treatment catching up with you mentally, its a trying time to say the least, it could be the side effects of the letrozole in addition or on its own. Either way there's no shame in asking for help with mental health problems (I certainly did after my diagnosis for a few months!), they can be treated like any other physical illness. If you have yourself a sympathetic GP they will assess if they think you need talking therapies, or temporary medication. There are many which are non-addictive, it's not like the old days of chucking valium at people, there are modern medications which can suit a variety of people and mental health problems like anxiety and low mood.
Maybe you get there to see the GP (and do be honest about how badly you are being affected, your quality of life is very important) and you decide that counselling might help or some other cognitive therapy. So, go ready to explore with them what you think would help.
Hi, explore Ladycare magnet as helps hot flushes and anxiety too.
its really helped me.
I also use Kalms, which are the herb valerian. Oncologist says fine to use.
Hope this helps 🙂
Has anyone suffering anxiety. Had mastectomy in Feb and started letrazole. Been feeling a bit down and very anxious. Thinking of seeing gp to go on some meds. What does the group think.